http://ir.sinica.edu.tw/handle/201000000A/35436
Title: | Cohomology of Vector Bundles from a Double Cover of the Projective Plane | Authors: | Huang, I-Chiau | Issue Date: | 2006 | Relation: | Osaka J. Math. 43(3), 557-579 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35436 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0030-6126&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.